# SDR AALA202209128327

- Difficulty date: September 11, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737
- Aircraft serial: 29569
- Aircraft time: 40,098 hours, 16,344 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Lack Of Lube
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR WILL NOT CLOSE UNLESS THE DOOR HANDLE IS TURNED. LUBRICATED DOOR LATCH PER FIM 52-50-00.
